The reason I'm asking is because I've been experiencing searing burning pain in my joints. Never had these symptoms until about 6 months after starting to use this medication. Went to a rheumatologist and he laughed at me and wanted to know why I was there, needless to say I have no arthritis. PMC doctor has no answers, just take tylenol.
My fiance and I both take Lisinopril for high blood pressure. He just started taking it about 4 months ago but I have been taking it for almost 8 years now and I have never experienced these side effects. Believe me, I have done extensive research on the active ingredient,and the inactive ingredients, of this drug and nothing says anything about the symptoms that you are discribing. I honestly don't think that Lisinopril is causing your symptoms and I am sooo sorry that the Rheumatologist that you went to treated you the way that he or she did, this is unforgivable!! Nobody should be treated that way by a doctor, but unfortunately, this happens a lot!
If I were you I would try another Rheumatologist and you may want to try an allergist, maybe your symptoms are being caused by something else that you are allergic to, it's just a suggestion but it's worth a try!
Hope you find a solution soon!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 3 answers
Posted 21 Mar 2012 • 1 answer
Posted 31 May 2012 • 6 answers
High Blood Pressure - My current doc wanted to take me off Lisinopril 20mg he said it would destroy?
Posted 25 Oct 2015 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 26 Mar 2017 • 0 answers